MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM - HUMERAL HEAD DIA. 54 MM

LIMACORPORATE S.P.A SMR SYSTEM - HUMERAL HEAD DIA. 54 MM
Model Number 1322.09.540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: the explanted components have been discarded and cannot be returned to the manufacturer for identification and analysis.Checking the manufacturing charts of the involved lot #1921272, no pre-existing anomalies were found on the components manufactured with the same lot #.Checking the manufacturing charts of the involved lot #2503636, no pre-existing anomalies were found on the components manufactured with the same lot #.A final mdr will be shared upon completion of the investigation.
 
Event or Problem Description
A shoulder revision surgery was performed on (b)(6) 2026 due to a failed hemi anatomic implant.The surgeon removed the anatomic head and adaptor and excised the superior edge of the glenoid.The cta head was re-implanted with the adaptor in the reverse position to allow greater contact with the glenoid rather than the acromion.The previous surgery was performed on (b)(6) 2025 and consisted of a revision for a failed "reverse" to hemi arthroplasty, however, the anatomic hemi construct ended up resting on the superior edge of the glenoid.The surgeon followed the standard surgical workflow for shoulder revision.The explanted components included: smr humeral head ø54 mm (product code 1322.09.540, lot 1921272, ster.N.2000414).Neutral adaptor taper standard (product code 1330.15.270, lot 2503636, ster.N.2500066).Patient is female, 76 years old.Event happened in australia.

Brand Name
SMR SYSTEM - HUMERAL HEAD DIA. 54 MM
Common Device Name
SMR SYSTEM - HUMERAL HEAD DIA. 54 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25688243
Report Number3008021110-2026-00279
Device Sequence Number4707317
Product Code KWT
UDI-Device Identifier08033390274319
UDI-Public08033390274319
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.540
Device Catalogue Number1322.09.540
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown